MathSciNet Relay Station
MathSciNet bibliographic data
MR1160302 30F45 (51M10 53A35)
Jørgensen, Troels; Sandler, Hanna Double points on hyperbolic surfaces. Proc. Amer. Math. Soc. 119 (1993), no. 3, 893–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement